# SDR 9804209928

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS AT RIGHT GALLEY AND FORWARD CABIN SEAT TRACK INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK NORMAL.
